CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A natural extension of Markov processes and applications to singular SDEs 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2480-2506
Authors:  Beznea, Lucian;  Cimpean, Iulian;  Rockner, Michael
Favorite  |  View/Download:37/0  |  Submit date:2021/01/14
Stochastic differential equation on Hilbert spaces  Stochastic PDE  Martingale problem  Not allowed starting point  Girsanov transform  Nonregular drift  Dirichlet form  Right process  Fine topology  
FEDERER'S CHARACTERIZATION OF SETS OF FINITE PERIMETER IN METRIC SPACES 期刊论文
ANALYSIS & PDE, 2020, 卷号: 13, 期号: 5, 页码: 1501-1519
Authors:  Lahti, Panu
Favorite  |  View/Download:83/0  |  Submit date:2020/09/23
metric measure space  set of finite perimeter  Federer's characterization  measure-theoretic boundary  codimension-1 Hausdorff measure  fine topology